Integral Solutions of the Homogeneous Biquadratic Diophantine Equation with 6 Unknowns(x)^3-y^3)Z=(W^2-P^2)R^2
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 115 | Weekly Hits: ⮙11 | Monthly Hits: ⮙17

Research Paper | Mathematics | India | Volume 3 Issue 12, December 2014

Integral Solutions of the Homogeneous Biquadratic Diophantine Equation with 6 Unknowns(x)^3-y^3)Z=(W^2-P^2)R^2

Dr. P. Jayakumar, K. Sangeetha

The homogeneous biquadratic equation with 6 unknowns represented by (x^3-y^3) Z= (W^2-P^2) R^2 is analyzed for its non - zero distinct integer solutions. Employing the transformations and applying the method of factorization, five different patterns of non-zero distinct integer solutions to the above biquadratic equation are obtained. A few interesting relations between the solutions and special numbers namely Polygonal numbers and Pyramidal numbers are presented.

Keywords: Biquadratic equation with 6 unknowns, Homogeneous Biquadratic equation, integral solutions, Special numbers, A few interesting relations

Edition: Volume 3 Issue 12, December 2014

Pages: 1021 - 1023

Share this Article

How to Cite this Article?

Dr. P. Jayakumar, K. Sangeetha, "Integral Solutions of the Homogeneous Biquadratic Diophantine Equation with 6 Unknowns(x)^3-y^3)Z=(W^2-P^2)R^2", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB14540, Volume 3 Issue 12, December 2014, 1021 - 1023

Enter Your Registered Email Address



Email Address Not Registered?




Similar Articles with Keyword 'Homogeneous Biquadratic equation'

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Downloads: 115 | Weekly Hits: ⮙11 | Monthly Hits: ⮙17

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1021 - 1023

Integral Solutions of the Homogeneous Biquadratic Diophantine Equation with 6 Unknowns(x)^3-y^3)Z=(W^2-P^2)R^2

Dr. P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 133 | Weekly Hits: ⮙2 | Monthly Hits: ⮙14

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 656 - 658

On The Homogeneous Biquadratic Equation with 5 Unknowns

Dr. P. Jayakumar, J. Meena

Share this Article

Similar Articles with Keyword 'integral solutions'

Downloads: 104 | Weekly Hits: ⮙3 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns ?(x?^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^5

P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 108 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1718 - 1720

Integral Solutions of 4w2 - x2 - y2 - z2 = t2

G. Janaki, R. Radha

Share this Article

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Downloads: 113 | Weekly Hits: ⮙3 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2053 - 2055

Lattice Points on the Homogeneous Cone 4(X2+Y2) ? 3XY =19Z2

Dr. P. Jayakumar, G. Shankarakalidoss

Share this Article

Downloads: 113 | Weekly Hits: ⮙1 | Monthly Hits: ⮙15

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2166 - 2168

On the Non-Homogeneous Quintic with Five Unknowns (x^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^3

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Similar Articles with Keyword 'Special numbers'

Downloads: 103 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1746 - 1749

On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3

Dr. P. Jayakumar, V. Pandian, R. Venkatraman

Share this Article

Downloads: 104 | Weekly Hits: ⮙3 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns ?(x?^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^5

P. Jayakumar, K. Sangeetha

Share this Article

Downloads: 112 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Downloads: 113 | Weekly Hits: ⮙1 | Monthly Hits: ⮙15

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2166 - 2168

On the Non-Homogeneous Quintic with Five Unknowns (x^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^3

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Downloads: 114 | Weekly Hits: ⮙1 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1750 - 1753

On Non-Homogeneous Bi-Quadratic Diophantine Equation 4(x2+y2)-7xy = 19z4

Dr. P. Jayakumar, V. Pandian, R. Venkatraman

Share this Article



Top